Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A complete set of unitary invariants for $ 3\times 3$ complex matrices


Author: Carl Pearcy
Journal: Trans. Amer. Math. Soc. 104 (1962), 425-429
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9947-1962-0144911-4
MathSciNet review: 0144911
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Francis D. Murnaghan, On the unitary invariants of a square matrix, Anais Acad. Brasil. Ci. 26 (1954), 1–7. MR 0064007
  • [2] Paul R. Halmos, Finite Dimensional Vector Spaces, Annals of Mathematics Studies, no. 7, Princeton University Press, Princeton, N.J., 1942. MR 0006591
  • [3] Carl Pearcy, A complete set of unitary invariants for operators generating finite 𝑊*-algebras of type I, Pacific J. Math. 12 (1962), 1405–1416. MR 0149326
  • [4] Wilhelm Specht, Zur Theorie der Matrizen. II, Jber. Deutsch. Math. Verein. 50 (1940), 19–23 (German). MR 0002830

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0144911-4
Article copyright: © Copyright 1962 American Mathematical Society